Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 06:00 AM
Julie
Guest
 
Posts: n/a
Default benicar

I started taking benicar on Oct 10. I am a retired nurse with systolic hypertension(systolic 150-165). I had been taking hydrochlorothiazide with very little change in bp. I was started on 40 mg of benicar daily. There was almost no change in bp for the first 2 weeks, By the third week my systolic pressure was in the 130's. However,I felt terrible. I was anxious, irritable and my joints began to hurt. I have a connective tissue disease and I thougt that I might be having an attack. Although, I have not had any joint symptoms in 10 years. On Oct 31, I became extremely dizzy and my systolic had dropped to 100. I stopped taking the benicar on Nov 2. I went to see my physician on Nov 7. I had difficulty getting up from a chair without feeling that I was going to faint. I hurt all over and<br>was tired and anxious. My physician did blood work and checked me over. He really did not listen very well to my symptoms.I told him that I couldn't tolerate the dizziness. He acted as if I was not being objective about the medicine and said that it was too bad that I couldn't take it because " It's a good medicine". I was left rather frustrated when he pressed a sample bottle of Norvasc in my hand and told me to try that. I knew that there was something else wrong with me, but he wouldn't listen. In the past week, I have had Rotater Cuff surgery because I had a bad tear. I was having the rotator pain when I went to my physician, but that didn't cause hip, knee and foot pain. I do not have any anxiety,dizziness ,joint or foot pain and I am only 10 days out from the surgery. I am convinced that the Benicar was responsible for the dizziness, joint pain, and the anxiety feelings. Now my problem is that my systolic pressure has returned to the 150's and I am scared to take the Norvasc. I have called my physician's office to make sure that Norvasc is the proper drug for me and they haven't called back. I need a scientific approach where some listens to the data and lets me know if Norvasc is the next line of defense when Benicar doesn't work.
Reply With Quote
  #2  
Old 09-23-2007, 05:54 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Im not sure you are in to herbal medicines but the grape seed extract along with milk thistle may give you the results your looking for with no side effects.<br>hope this helps.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:59 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.